Can swollowing of canesten cream cause posining in a child?
User rating for this question
Hi - my 18 month old may have swallowed some canesten cream, he seems ok and im not sure he did swallow it should i take him to hospital?
Posted Tue, 24 Dec 2013 in Child Health
Answered by Dr. Synthyia Bhagat 27 minutes later
Brief Answer: relax Detailed Answer: Hi . Thanks for your query. I understand your concern. Relax,there is nothing to worry. Canesten is clotrimazole.and it will not cause harm if taken orally in small quantity. Sometimes there could be local irritation. In case your child is active there is nothing to worry. Give him oral fluids. I request you to kindly keep medicines out of reach of kids..... Hope I have answered your query,let me know if there is any further question. Wishing your baby good health. God bless....
People also viewed
- Burning sensation in pelvic area diabetic
- Symptoms of wheezy cough
- No discharge or pain with burning urinating
- Canesten vaginal cream and clymidhia
- Symptoms of stomatitis nicotina
- Symptoms of query the syndrome
- Nipple soreness and discharge nausea heart burn
- Can swollowing of canesten cream cause posining in a child
- Symptoms of cohen syndrome
- Psoriasis vulgaris canesten cream
- Hcg diet burning sensation
- Canesten cream frenulum
- What to do if child eats canesten cream
- Symptoms of rotavirus infection
- My diarrhea burns and is watery